Triaminic®
Multi-Symptom Fever & Cold

Relief from fever, runny and stuffy nose, aches and pains, sore throat, and cough.

Ages 6-11 years
Use only as directed.
Multi-Symptom Fever & Cold
  • Stuffy
    nose
  • Cough
  • Fever
  • Sore
    throat
  • Sneezing
  • Itchy,
    watery
    eyes
  • Runny
    nose
A Tip From Dr. T

A Tip From Dr. T

Want to know if it's the cold or flu? Generally, the flu is worse. To recognize flu symptoms, remember the FACTS – Fever, Aches, Chills, Tiredness, and Sudden onset. But, like always, check with your human doctor to be sure.

Join us on Facebook for more tips from Dr. T.

Triaminic® Multi-Symptom Fever & Cold

Uses

  • temporarily relieves:
    • minor aches and pains
    • headache
    • minor sore throat pain
    • runny nose
    • sneezing
    • itchy nose or throat
    • itchy, watery eyes due to hay fever
    • nasal and sinus congestion
    • cough due to minor throat and bronchial irritation as may occur with a cold
  • temporarily reduces fever

Active ingredients (in each 5 mL, 1 teaspoonful)

Active ingredients Amount Purposes
Acetaminophen
Chlorpheniramine maleate
Dextromethorphan HBr
Phenylephrine HCl
160 mg
1 mg
5 mg
2.5 mg
Pain reliever/fever reducer
Antihistamine
Cough suppressant
Nasal decongestant
Acetaminophen, also known as paracetamol, should not be taken with other medicines that also contain acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. Do not take more than recommended dose, as this may be harmful, including serious harm to your liver. If you have liver or kidney disease, talk to your doctor before taking acetaminophen.

Other information

  • each teaspoonful contains: sodium 3 mg
  • contains no aspirin
  • store at controlled room temperature 20°-25°C (68°-77°F). Protect from light.
  • close cap tightly

Inactive ingredients

anhydrous citric acid, calcium sulfate, carrageenan, D&C red no. 33, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavor, glycerin, polysorbate 80, purified water, sodium benzoate, sorbitol solution, sucrose, tribasic sodium phosphate, xanthan gum

Questions or comments?

call 1-855-297-3031